Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
contucci, pierluigi, Macchine senzienti, «IL MULINO», 2022, Settembre 12, 2023, pp. 1 - 13 [Comment or similar]
-
Loureiro, B.; Gerbelot, C.; Refinetti, M.; Sicuro, G.; Krzakala, F., Fluctuations, Bias, Variance & Ensemble of Learners: Exact Asymptotics for Convex Losses in High-Dimension, in: Proceedings of the 39th International Conference on Machine Learning, «PROCEEDINGS OF MACHINE LEARNING RESEARCH», 2022, 162, pp. 14283 - 14314 (atti di: 39th International Conference on Machine Learning, Baltimore, Sun Jul 17th through Sat the 23rd) [Contribution to conference proceedings] Open Access
-
Onorati C., ON THE MONODROMY GROUP OF DESINGULARISED MODULI SPACES OF SHEAVES ON K3 SURFACES, «JOURNAL OF ALGEBRAIC GEOMETRY», 2022, 31, pp. 425 - 465 [Scientific article]
-
Onorati C., Connected components of moduli spaces of irreducible holomorphic symplectic manifolds of Kummer type, «RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI», 2022, 43, pp. 251 - 266 [Scientific article]
-
Andreozzi M.; Frangioni A.; Galli L.; Stea G.; Zippo R., A MILP approach to DRAM access worst-case analysis, «COMPUTERS & OPERATIONS RESEARCH», 2022, 143, pp. 1 - 15 [Scientific article] Open Access
-
Bridgeman, M.; Pozzetti, B.; Sambarino, A.; Wienhard, A., Hessian of Hausdorff dimension on purely imaginary directions, «BULLETIN OF THE LONDON MATHEMATICAL SOCIETY», 2022, 54, pp. 1027 - 1050 [Scientific article]
-
Grossi, Annalisa, Nonsymplectic automorphisms of prime order on O’Grady’s sixfolds, «REVISTA MATEMATICA IBEROAMERICANA», 2022, 38, pp. 1199 - 1218 [Scientific article] Open Access
-
Pagani, Nicola; Tommasi, Orsola, Geometry of Genus One Fine Compactified Universal Jacobians, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2022, 2023, pp. 8495 - 8543 [Scientific article]